MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ECCENTRIC 10° 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ECCENTRIC 10° 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 663-10-32D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/20/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.The following devices were also listed in this report: primary tritanium hemi cluster hole cup 52mm, cat#502-03-52d, lot#nr69vn.6.5 cancellous bone screw 30mm, cat#2030-6530-1, lot#mnjm6r.6.5 cancellous bone screw 30mm, cat#2030-6530-1, lot#n16rjr.Size 4 accolade ii 132 deg, cat#6720-0435, lot#44900104.Delta v-40 ceramic head 32/+4, cat#6570-0-232, lot#51915101.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not available.
 
Event or Problem Description
This pi is for the left hip.It was reported by the attorney, through the filing of a legal claim, that the patient underwent a left total hip arthroplasty on (b)(6) 2015 where she was implanted with a stryker hip system.Its further alleged that the hip failed and is scheduled for revision.

Brand Name
TRIDENT X3 ECCENTRIC 10° 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8148497
Report Number0002249697-2018-03962
Device Sequence Number1406719
Product Code LPH
UDI-Device Identifier07613327024838
UDI-Public07613327024838
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2020
Device Catalogue Number663-10-32D
Device Lot Number9V76HM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR